# SDR DALA2023081006505

- Difficulty date: August 9, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 75,303 hours, 9,886 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 ENTRY DOOR HARD TO OPEN OR CLOSE. LOCATIONS 606. CORRECTIVE ACTION: REMOVED DEBRIS AND LUBRICATED GUST LOCK BUTTON. (2909221)
